# SDR SWIA200616756

- Difficulty date: May 22, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 537 hours, 368 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Damaged
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL GOT DC BUS 1 CAUTION MESSAGE.  PERFORMED GO AROUND AND NOTICED CB 1D6 WAS POPPED AND RESET SUCESSFULLY.  ON LANDING IT POPPED AGAIN ON SHORT FINAL AND LANDED OK.  REPLACED CBP1-D6 AND D7 WHICH WERE DAMAGED FROM HEAT IAW AMM 24-31-00, CHECKS GOOD.
